Follow
Hal Schenck
Hal Schenck
Professor of Mathematics, Iowa State University
No verified email - Homepage
Title
Cited by
Cited by
Year
Toric varieties
DA Cox, JB Little, HK Schenck
American Mathematical Society, 2011
2392*2011
Computational algebraic geometry
H Schenck
Cambridge University Press, 2003
133*2003
Toric varieties, vol. 124
DA Cox, JB Little, HK Schenck
Graduate Studies in Mathematics. American Mathematical Society, Providence, RI, 2011
1032011
Local cohomology of bivariate splines
H Schenck, M Stillman
Journal of Pure and Applied Algebra 117, 535-548, 1997
841997
Cayley–Bacharach and evaluation codes on complete intersections
L Gold, J Little, H Schenck
Journal of Pure and Applied Algebra 196 (1), 91-99, 2005
782005
Stratifying multiparameter persistent homology
HA Harrington, N Otter, H Schenck, U Tillmann
SIAM Journal on Applied Algebra and Geometry 3 (3), 439-471, 2019
752019
Fat points, inverse systems, and piecewise polynomial functions
AV Geramita, HK Schenck
Journal of Algebra 204 (1), 116-128, 1998
691998
Toric surface codes and Minkowski sums
J Little, H Schenck
SIAM Journal on Discrete Mathematics 20 (4), 999-1014, 2006
672006
The Module of Logarithmic p-Forms of a Locally Free Arrangement
M Mustaţǎ, HK Schenck
Journal of Algebra 241 (2), 699-719, 2001
602001
Freeness of Conic-Line Arrangements in ℙ^2
H Schenck, SO Tohaneanu
Commentarii Mathematici Helvetici 84, 235-258, 2009
592009
Syzygies, multigraded regularity and toric varieties
M Hering, H Schenck, GG Smith
Compositio Mathematica 142 (6), 1499-1506, 2006
59*2006
A spectral sequence for splines
H Schenck
Advances in Applied Mathematics 19 (2), 183-199, 1997
581997
Elementary modifications and line configurations in ℙ2
HK Schenck
Commentarii Mathematici Helvetici 78, 447-462, 2003
572003
Lower central series and free resolutions of hyperplane arrangements
H Schenck, A Suciu
Transactions of the American Mathematical Society 354 (9), 3409-3433, 2002
562002
A Family of Ideals of Minimal Regularity and the Hilbert Series of C^r(Δ)
H Schenck, M Stillman
Advances in Applied Mathematics 19 (2), 169-182, 1997
561997
Inverse systems, Gelfand–Tsetlin patterns and the weak Lefschetz property
B Harbourne, H Schenck, A Seceleanu
Journal of the London Mathematical Society 84 (3), 712-730, 2011
502011
Recent developments and open problems in linear series
T Bauer, C Bocci, S Cooper, S Di Rocco, M Dumnicki, B Harbourne, ...
Contributions to algebraic geometry 1, 93-140, 2012
382012
The Orlik-Terao algebra and 2-formality
H Schenck, S Tohaneanu
Mathematical Research Letters 16, 171-182, 2009
382009
Resonance, linear syzygies, Chen groups, and the Bernstein-Gelfand-Gelfand correspondence
H Schenck, A Suciu
Transactions of the American Mathematical Society 358 (5), 2269-2289, 2006
382006
Resonance Varieties Via Blowups of ℙ2 and Scrolls
H Schenck
International Mathematics Research Notices 2011 (20), 4756-4778, 2011
302011
The system can't perform the operation now. Try again later.
Articles 1–20